# SDR COEA9572001

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10464
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5215012401
- Condition: Cracked
- Location: Bs 7961
- Part time: 45,887 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF ROUTINE D-CHECK WORKCARD 00-153, THE FOLLOWING WAS FOUND, FUSELAGE FRAME STATION 7961, CENTER WING STATION 1040 LEFT, REF F27 IPC 53-40-01, FIG 01, PG 1.  FUSELAGE FRAME P/N 5215-012-401.  THE CENTER WING FWD ATTACH FITTING P/N 5215-012-401 WAS FOUND TO HAVE SURFACE LEVEL 1 CORROSION AT THE FOUR O'CLOCK POSITION OF HOLE CIRCUMFERENCE.  CORROSION WAS REMOVED BY REAMING HOLE TO OVERSIZE.  REPAIRED CRACK BY SPOT FACING THE FWD SIDE OF THE FITTING WITH INSTALLATION OF NEW .015 BUSHING PER FOKKER F27 SB 57-51 AND FILLER PER FOKKER RLD APPROVED INSTRUCTIONS.  (M)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Fokker SB F27 57-51](https://openairdocs.org/service-documents/fokker/f27-57-51.md). Cited as "FOKKER F27 SB 57-51"
